# SDR SWAA2021110540280

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737*
- Aircraft serial: 27881
- Aircraft time: 72,282 hours, 42,605 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB UPPER SLIDER SEAL CRACKED ; / [01] R & RD SLIDING SEAL PER AMM 53-31-31. OPS NORMAL.; [02] C/W INSPECTION
